# SDR SIMA20161231004

- Difficulty date: December 31, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 33,072 hours, 28,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND THE GALLEY RT OMEGA BEAM CORRODED AT FR 19. AIRCRAFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION. PERFORMED PERMANENT REPAIR TO GALLEY RT OMEGA BEAM AT FR 19 IAW ERS-EM-53MR-2503. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
